ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Tepoyan, L. P."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Tepoyan, L. P. and Zschorn, S. (2015) Degenerate nonselfadjoint high-order ordinary differential equations on an infinite interval. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (3). pp. 64-70. ISSN 00002-3043

This list was generated on Sun Aug 9 08:08:00 2020 AMT.